Aims and scope Mathematical Geosciences (formerly Mathematical Geology) publishes original, high-quality, interdisciplinary papers in geomathematics focusing on quantitative methods and studies of the Earth, its natural resources and the environment. This international publication is the official journal of the IAMG. Mathematical Geosciences is an essential reference for researchers and practitioners of geomathematics who develop and apply quantitative models to earth science and geo-engineering problems. Renaming the journal as of January 1, 2008 aims to better reflect the content of the journal and meets the growing multi-disciplinary interests and diversity of our readers and contributors.
5-year Impact Factor: 1.585
46 Volumes 321 Issues 2,720 Articles available from 1969 - 2014Browse Volumes & Issues
Boosting Kernel-Based Dimension Reduction for Jointly Propagating Spatial Variability and Parameter Uncertainty in Long-Running Flow Simulators
J. Rohmer (August 2014)
- Journal Title
- Mathematical Geosciences
- Volume 1 / 1969 - Volume 46 / 2014
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.